An Algorithm for Solving a Family of Fourth-Degree Diophantine Equations that Satisfy Runge’s Condition | Научно-инновационный портал СФУ

An Algorithm for Solving a Family of Fourth-Degree Diophantine Equations that Satisfy Runge’s Condition

Тип публикации: статья из журнала

Год издания: 2021

Идентификатор DOI: 10.1134/S0361768821010060

Аннотация: Abstract: This paper proposes an algorithmic implementation of the elementary version of Runge’s method for a family of fourth-degree Diophantine equations in two unknowns. Any Diophantine equation of the fourth degree the leading homogeneous part of which is decomposed into a product of linear and cubic polynomials can be reduced to equations of the type considered in this paper. The corresponding algorithm (in its optimized version) is implemented in the PARI/GP computer algebra system. © 2021, Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: Programming and Computer Software

Выпуск журнала: Vol. 47, Is. 1

Номера страниц: 29-33

ISSN журнала: 03617688

Издатель: Pleiades journals

Авторы

  • Osipov N.N. (Siberian Fed Univ, Sch Space & Informat Technol, Ul Kirenskogo 26, Krasnoyarsk 660074, Russia)
  • Kytmanov A.A. (Siberian Fed Univ, Sch Space & Informat Technol, Ul Kirenskogo 26, Krasnoyarsk 660074, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.